# SDR HEEA087485

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 5,062 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Relay
- Part number: M835362028M
- Condition: Malfunctioned
- Location: Rotor Horn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RELAY CAUSING DEGRADE LIGHT.
